# SDR ASAA12511544

- Difficulty date: May 11, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 22,453 hours, 6,671 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007021
- Part serial: P7229
- Condition: Shutdown
- Location: Apu Bay
- Part time: 12,060 hours, 10,470 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON PUSH BACK, APU SHUTDOWN WITH FAULT LIGHT ILLUMINATED.  ACFT GROUNDED.  PERFORMED TROUBLESHOOTING IAW AMM 49-60-00-810-801.  FAULT 49-91005 HIGH OIL TEMP SHUTDOWN.  PERFORMED VISUAL INSPECTION OF OIL COOLER AND EDUCTOR, NO DAMAGES FOUND IAW AMM 49-90-00-810-801.  PERFORMED VISUAL INSPECTION OF MAGNETIC CHIP DETECTOR IAW AMM 49-91-81-200-801.  NO PARTICLES FOUND.  PERFORMED TEMP CONTROL VALVE TEST IAW AMM 49-91-21-400-801.  OPS NORMAL.  NEXT START.  APU COMPRESSOR STALLED AND QUIT W/LOW OIL PRESSURE WARNING.  REPLACED APU IAW T/C 78349010 AND MM 49-11-00.  OPS AND LEAK CHECKED NORMAL.
